English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28607/40644
Visitors : 5274763      Online Users : 485
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/49995

Title: Flux-splitting dispersion-relation-preserving dual-compact upwind scheme for solving the Maxwell’s equations on non-staggered grids
Authors: P. H. Chiu
R. K. Lin
S. H. Kuo
Y. T. Lin
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Maxwell’s equations solver
Non-staggered grids
Flux splitting
Date: 2013-04
Issue Date: 2018-09-07T01:07:33Z
Publisher: Applied Mathematical Modelling
Abstract: Abstract: This study proposes a flux-splitting Maxwell’s equations solver for modeling electromagnetic waves in two-dimensional non-staggered grids. A fifth-order spatially accurate dual-compact upwind scheme was developed in a three-point grid stencil to approximate the first-order derivative term. The integrity of the proposed finite-difference time-domain method for solving TM-mode Maxwell’s equations verified using two-dimensional test problems. The benchmark Mie-scattering problem was also shown to be in good agreement with the semi-analytic result.
Relation: 37(7) pp.4747-4758
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/49995
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback